On the solutions to a Liouville-type system involving singularity

Jann-Long Chern National Central University Zhi-You Chen National Changhua University of Education Yong-Li Tang National Central University

Analysis of PDEs mathscidoc:1609.03006

Calc. Var. Partial Differential Equations, 43, (2), 57–81, 2012
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-09-07 22:18:22 uploaded by chern ] [ 128 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{jann-long2012on,
  title={On the solutions to a Liouville-type system involving singularity},
  author={Jann-Long Chern, Zhi-You Chen, and Yong-Li Tang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160907221822524109657},
  booktitle={Calc. Var. Partial Differential Equations},
  volume={43},
  number={2},
  pages={57–81},
  year={2012},
}
Jann-Long Chern, Zhi-You Chen, and Yong-Li Tang. On the solutions to a Liouville-type system involving singularity. 2012. Vol. 43. In Calc. Var. Partial Differential Equations. pp.57–81. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160907221822524109657.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved